Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Three new Mersenne primes and a statistical theory

Author: Donald B. Gillies
Journal: Math. Comp. 18 (1964), 93-97
MSC: Primary 10.03
Corrigendum: Math. Comp. 31 (1977), 1051.
Corrigendum: Math. Comp. 31 (1977), 1051.
MathSciNet review: 0159774
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.03

Retrieve articles in all journals with MSC: 10.03

Additional Information

Article copyright: © Copyright 1964 American Mathematical Society